Series ended Partnership Meeting
Center for Intelligent Maintenance Systems 18th IAB Meeting

About the series

To attend this event, you need to register at http://www.imscenter.net/iab18

This is a bi-annual meeting of the industry advisory board and center members to assess ongoing research and set priorities for new research directions. Visitors interested in membership are welcome if they are willing to sign a non-disclosure agreement.

Tentative Agenda

Industry Forum on Prognostics Algorithms: Verification and Validation
Avetec - Avetec Headquarter at the Nextedge Park,
Tuesday, October 20th, 2009

Forum will include presentations on the utilization of experimental and benchmark data within each system for data integrity, management, storage, verification and validation. Presentations will be delivered by representatives from industry as well as the government. Tentatively, the focus areas will include the Integrated Health Management, Data Management, Data Integrity, Verification and Validation, as well as High Performance Computing.

Specific topics as well as biographies from each of the speakers will be provided prior to the workshop.

12:30PM

Registration

1:00PM

Introduction

  • Avetec - Intro and Overview
  • CCAT - Sponsor Introduction

1:30PM

Session I - Data Integrity, Archival, and Management

  • DICE:  Data Integrity in a High Performance Computing Environment, Avetec
  • Data management, storage, and integrity: Challenges, Suggestions, and Perspectives from Boeing, James Fonda, Boeing
  • Mark Derisso, AFRL

2:50PM

Break

3:00PM

Session II - Verification and Validation - Lessons Learned

  • Obtaining and Validating USAF Engine Data: Lessons Learned, Tom Arnold, Southwest Research Institute
  • Process and Metrics for Validation and Verification of Prognostic and Health Management Algorithms, Jim Dzakowic, Impact Systems
  • Mashups to support Verification and Validation of Prognostics Algorithms, Matt Sedlak, RJ LEE
  • Archiving Laboratory Data for Combustion Verification and Validation, Dr Robert Frederick, University of Alabama at Huntsville

4:25PM

Break

4:30PM

Panel Session

5:30PM

Adjourn

 

The 18th Industrial Advisory Board Reception

October 20th, 6pm - 8pm

at the Heritage Center of Clark County

The 18th Industrial Advisory Board reception will be hosted by Avetec and sponsored by the Connecticut Center for Advance Technology (CCAT) a partner in the National Aerospace Leadership Initiative. The reception will be held at the Heritage Center of Clark County, 117 South Fountain Avenue, Springfield OH.

The Center was originally constructed in 1890 for city offices and a farmer's market. It is on the National Register of Historical Sites.  The reception will be held on October 20th from 6-8 PM.  Hors d'oeuvres as well as a cash bar will be on site.  Tours of the Center's exhibit will be provided.

18th Industrial Advisory Board Meeting

Avetec - Avetec Headquarter at the Nextedge Park ,

Wednesday, October 21st, 2009

7:30AM

Registration and Breakfast

8:10AM

IAB Chairmen's Address and Introduction of Attendees (20min)

8:30AM

Remarks by the NSF Program Director and New Opportunities (15min)

8:45AM

IMS Directors' Reports - Jay Lee, Jun Ni, and Jag Sarangapani (15min)

9:00AM

Host Welcome - Jeff Dalton, Avetec (15min)

9:15AM

Technical Presentations from UC

  • Health Prediction for Rotary Machinery, PHM Competition, Fangji/David/Hassan (15min+5min)
  • Data Streamlining Methods for Complex Dynamic Manufacturing Processes, Chen Yan/Sherin (15min+5min)

9:55AM

Break

10:05AM

Technical Presentations from UM

  • A New Method for Online Fault Detection, Adam Brzezinski (15min+5min)
  • Method to Estimate Chamber Tool Degradation for Maintenance Policy with Multi-Products, Seungchul Lee (15min+5min)

10:45AM

Break

10:55AM

Technical Presentations from Missouri S&T

  • A New Artificial Immune-based Online Scheme For Fault Detection and Time to Failure Determination - Gary Halligan (15min+5min)
  • A New Online Prognostics Algorithm for Multiple Faults and Fault Types, Balaje Thumati (15min+5min)

11:35AM

General Discussion and Q&A and Poster Session I

12:00PM

Lunch Break (60min)

1:00PM

Update on Selected Company/NSF Projects

  • Machine Tool Health Prognostics through Fixed Cycle Feature Test, PMC, Tianyi Wang (10min)
  • A Hybrid Framework for Energy and Machine Health Modeling, Mohamed (10min)
  • Modified two-stage degradation model for dynamic maintenance threshold calculation considering uncertainty, Jiwen Sun (UM) (10min)
  • A Battery Residual Life Assessment Method for Hybrid-Electric Vehicle Applications, Xiaoning Jin (UM) (10min)
  • Embedded Prognostics Agent for Compressors: Experimental Implementation, Sandeep Kolli/Maciej Zawodniok (Missouri S&T) (10min)
  • Experimental Verification of Online Fault Detection Scheme - Gary Halligan, Balaje Thumati (Missouri S&T) (10min)

2:00PM

Break (10min)

2:10PM

Company Presentations and New Proposals

  • Designing a Unified Framework for Advanced Prognostics Systems, NSF Fundamental Research, Multi-Campus (20min)
  • Prediction of Remaining Useful Life for Battery Systems, Mahmoud/Hassan (10min)
  • An Adaptive Failure Prediction Methodology for Wind Turbine Critical Components, Sophia (10min)
  • Smart self-diagnostics, Steve Vandenplas - Flanders' Mechatronics Technology Centre (FMTC) (15min)
  • Asset Information Management, Chuck Rathmann, IFS (15min)

3:20PM

Poster Session II and Demonstrations (100min)

5:00PM

Adjourn

6:30PM

Reception and Dinner

 

Thursday, October 22nd, 2009

7:30AM

Breakfast

8:00AM

LIFE forms Feedback Session

10:00AM

Break

10:10AM

Closed Door Session - members only

  • Approval of IAB 17 Minutes
  • Financial/Operational Report
  • New Business
  • Choose IAB 19 Date

This session is open only to IMS Members and selected guests as approved by IAB Chairman and Co-Directors IN ADVANCE OF MEETING.

12:00PM

Lunch

1:00PM

Adjourn

Past events in this series

October 20–22, 2009, 12:30 p.m. – 1:00 p.m.